# SDR USA2008F00025

- Difficulty date: September 12, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED AN ASYMMETRICAL TRAILING EDGE FLAP DISAGREE MESSAGE.  THE CREW DECIDED TO RETURN TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE ACTION PENDING. (K)
